The Annals of Mathematical Statistics

The Moments of a Variate Related to the Non-Central $t^1$

D. Hogben, R. S. Pinkham, and M. B. Wilk

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 298-314.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703752

Digital Object Identifier
doi:10.1214/aoms/1177703752

Mathematical Reviews number (MathSciNet)
MR158452

Zentralblatt MATH identifier
0137.36505

JSTOR
links.jstor.org

Citation

Hogben, D.; Pinkham, R. S.; Wilk, M. B. The Moments of a Variate Related to the Non-Central $t^1$. Ann. Math. Statist. 35 (1964), no. 1, 298--314. doi:10.1214/aoms/1177703752. https://projecteuclid.org/euclid.aoms/1177703752


Export citation